MathSciNet Relay Station
MathSciNet bibliographic data
MR2748284 (2012b:34163) 34G25 (35K90 47J05 47N20)
García-Falset, Jesús; Reich, Simeon Integral solutions to a class of nonlocal evolution equations. Commun. Contemp. Math. 12 (2010), no. 6, 1031–1054.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement